# SDR SWIA2019080546117

- Difficulty date: June 7, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE EXTERNAL SKIN AT FS755.0, AT APPROXIMATELY STRINGER 18R.    BLENDED OUT CORROSION ON EXTERNAL SKIN AT F/S 775.0 AT STR. 18R.IAW SRM. C/W REO ALL STEPS COMPLETED OF PERMANENT REPAIR.
